# SDR USAA980008

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 935
- Part time: 50,879 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING BX-1 CHECK VISUAL INSPECTION, FOUND 1.75 INCH CRACK STATION 935 STRINGER 24L SKIN.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 FIG 6.  (M)
